Night & Day N

Night & Day N is a drug which can relieve cold and flu symptoms. It has two types of tablets, one of them should be taken in the day and the other should be taken at night. It consists of a group of substances such as paracetamol, Pseudoephedrine and diphenhydramine. It may cause allergies to some people, so you should go to the doctor right away if you feel any allergy symptoms.

Description
  • Tablet
Generic Name & Amount Pack Sizes Indications
Each oblong white sustained release tablet (Day T.) contains:
Paracetamol 600 mg.
Pseudoephedrine HCl 90 mg.

Each round yellow film-coated tablet (Night T.) contains:
Paracetamol 500 mg.
Diphenhydramine HCl 25 mg.
Tablets:
1 x 10 Tabs
• Common cold
• Influenza
• Spring catarrh, rhinorrhea, hay fever, blocked eustachian ostia and sinusitis.
• Other nasal congestive inflammatory conditions such as allergic rhinitis.
  • Tablet

GENERIC NAME & AMOUNT

Each oblong white sustained release tablet (Day T.) contains:
Paracetamol 600 mg.
Pseudoephedrine HCl 90 mg.

Each round yellow film-coated tablet (Night T.) contains:
Paracetamol 500 mg.
Diphenhydramine HCl 25 mg.

PACK SIZES

Tablets:
1 x 10 Tabs

INDICATIONS

  • Common cold
  • Influenza
  • Spring catarrh, rhinorrhea, hay fever, blocked eustachian ostia and sinusitis.
  • Other nasal congestive inflammatory conditions such as allergic rhinitis.